# SDR ASAA2015112914021

- Difficulty date: November 29, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 8,217 hours, 2,692 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014588
- Condition: Failed
- Location: Ram Air
- Part time: 7,988 hours, 2,609 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT REMAINED ILLUMINATED ENTIRE FLIGHT.  ACFT GROUNDED.  CONFIRMED FAULT, LT PACK/ZONE TEMP CONTROLLER SHOWS RAM AIR ACTUATOR FAULT. R & R, FWD,  LT RAM AIR INLET ACTUATOR REF AMM TASK 21-51-21 & INSTALLED, AFT, LT RAM AIR EXHAUST ACTUATOR REF AMM TASK 21-51-27.  GROUND FUNCTIONAL CHECK NORMAL, REF AMM TASK 21-61-00-700-806-002 "PACK/ZONE TEMPERATURE CONTROLLER BITE TEST".
